I had an allergic reaction to a chemical in *product name removed* that I used on my mustache (directly above my lip) a couple of years ago. Immediately after use, my lips and entire mouth area became incredibly swollen due to the allergic reaction (puffy, itchy, red, and yellow pus present)… ever since then I have noticed one side of my face is slightly puffier still, and not as defined as the other side of my face… is there anything I can do about this? Please advise, as it has been causing me severe psychological distress – to specify the asymmetry caused: puffier upper left cheek, puffier left side of lip than usual, and less defined jaw line – all relative to the right side of my face. Please advise as soon as possible. Thank you,
Asymmetrical being (22 years old)
Orbital pseudotumor is an idiopathic autoimmune inflammation of the orbit. 34 It presents with lid swelling, erythema, eye pain, and ophthalmoplegia. 1 Graves disease can present with painless, slow, insidious development of bilateral proptosis. 34 Vision and extraocular movements remain intact until late in the disease process. 34 Wegener granulomatosis (granulomatosis with polyangiitis) has ocular muscle involvement in one-half of cases. Findings include bilateral proptosis, regional erythema, and painful or limited extraocular movements. 34
Effects of steroid withdrawal are known to emulate and kick start many other medical complications as well. Weakness, loss of appetite, fatigue, nausea, weight loss, vomiting, diarrhea (further resulting in liquid and electrolyte complications), as well as abdominal pain are some of the most common effects that steroid withdrawal is often associated with. Constant decrease in blood pressure which simultaneously causes a person to faint or causes fits and dizziness are other complications the steroid use can cause.
Blood sugar levels are known to have dropped in many people who consume steroids. In women, menstrual changes have been reported widely. Muscle and joint pains, fever, changes in mentality, as well as elevation in calcium levels have been reported in some cases. Gastrointestinal contractions decrease dramatically which may ultimately lead to the swelling of the intestine .